# SDR SWAA2018121827702

- Difficulty date: December 14, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 38,109 hours, 22,705 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 2150153
- Condition: Unlatched
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE UNLATCHED.  SECURED SLIDE LATCH IAW AMM 25-66-01.
